# SDR UIEA2013121300598

- Difficulty date: December 13, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Engine: Ge CF680
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442566
- Part serial: BECK3737
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NUMBER 1 ENG PRECAUTIONARY SHUTDOWN.  BY MCC REQUEST PERFORMED WIND WILL INSPECTION IAW MM 72-00-00-206-0059-J00, NO FAULTS NOTED AT THIS TIME.  ECM 2013P-148 ASSIGNED WHICH INCLUDED BORE SCOPE INSPECTIONS & HMU REPLACEMENT THESE ITEMS WERE WORKED ON LP 540652 - 540660.
